Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 105930, 11 pages
Research Article

On Set-Valued Complementarity Problems

1Department of Mathematics, School of Science, Shandong University of Technology, Zibo 255049, China
2Department of Mathematics, National Taiwan Normal University, Taipei 11677, Taiwan
3Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 18 September 2012; Accepted 14 December 2012

Academic Editor: Mohamed Tawhid

Copyright © 2013 Jinchuan Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinchuan Zhou, Jein-Shan Chen, and Gue Myung Lee, “On Set-Valued Complementarity Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 105930, 11 pages, 2013.